Table of Contents

Khalid Ebadullah
On certain class of σ-convergent sequence spaces defined by Orlicz function
J. Math. Comput. Sci., 9 (2019), 372-384

Ruidong Wang, Chao Ma
Fixed point theorems and partial metric spaces
J. Math. Comput. Sci., 9 (2019), 385-401

Bola Adijat Ibraheem, Babatunde Lateef Adeleke
A proposed method of identifying significant effects in unreplicated factorial experiments
J. Math. Comput. Sci., 9 (2019), 402-417

A. Anguraj, Anu Souriar
Exact null controllability of semilinear integro-differential systems
J. Math. Comput. Sci., 9 (2019), 418-431

Yu Shi, Chenyang Zhang
A fast gradient projection algorithm for time fractional optimal control problem
J. Math. Comput. Sci., 9 (2019), 432-446

D. L. Kiran Kumar, H. G. Nagaraja, Dipansha Kumari
Concircular curvature tensor of Kenmotsu manifolds admitting generalized Tanaka-Webster connection
J. Math. Comput. Sci., 9 (2019), 447-462

K. P. R. Sastry, P. S. Kumar, L. Vijaya Kumar
Fixed point theorems for weak ψ-quasi contractions on a generalized metric space with partial order
J. Math. Comput. Sci., 9 (2019), 463-472

N. Imbusi Matendechere, W. N. Mutuku, F. Nyabadza
Modelling the dynamics of jiggers infestation: insights from a theoretical model
J. Math. Comput. Sci., 9 (2019), 473-500

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS